MathSciNet Relay Station
MathSciNet bibliographic data
MR2741194 60K35 (60K37 82D60)
Seppäläinen, Timo; Valkó, Benedek Bounds for scaling exponents for a $1+1$ dimensional directed polymer in a Brownian environment. ALEA Lat. Am. J. Probab. Math. Stat. 7 (2010), 451–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement